# SDR HNAA2012100100988

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,224 hours, 59,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTICED SMOKE COMING OUT OF NR 2 ENGINE NACELLE INBD SIDE CENTER DRAIN.  MX INSPECTED AND FOUND SMOKE COMING FROM COMBUSTION CASE OVERBOARD DRAIN. MX INSPECTED COMBUSTION AREA OF NR 2 ENGINE. NO DEFECTS NOTED. RAN NR 2 ENGINE.  NO DEFECTS NOTED AT THIS TIME.
